# SDR IPXA2015032687413

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 51,897 hours, 11,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044155
- Part serial: 0101
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ON EMERGENCY LIGHT TEST.  PREFLT DEFERRED IAW MEL 33-50-4.  ACCOMPLISHED DMP 33-50-4, PLACARD INSTALLED.  R & R WITH NEW BATTERY EMERGENCY POWER SUPPLY AND OPS CHECKED NORMAL IAW AMM33-51-01, AMM33-51-01 / 501, CLEARED M549507. REMOVED PLACARD.  ON/OFF, PN:60-4415-5. ON SN:0101.  OFF SN:1063. IPC33-51-10-01, ITEM 008.
